RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1895, Volume 17, Number 4, Pages 702–719 (Mi msb7289)  

Première section

Zur Frage über das Zerschneiden von Wirbelfäden

N. Joukovsky


Full text: PDF file (1099 kB)

Bibliographic databases:


Citation: N. Joukovsky, “Zur Frage über das Zerschneiden von Wirbelfäden”, Mat. Sb., 17:4 (1895), 702–719

Citation in format AMSBIB
\Bibitem{Jou95}
\by N.~Joukovsky
\paper Zur Frage \"uber das Zerschneiden von Wirbelf\"aden
\jour Mat. Sb.
\yr 1895
\vol 17
\issue 4
\pages 702--719
\mathnet{http://mi.mathnet.ru/msb7289}
\zmath{https://zbmath.org/?q=an:26.0877.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7289
  • http://mi.mathnet.ru/eng/msb/v17/i4/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:126
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019